I have been on trinessa low for a little over a year my body has been adjusted for a while. I have only missed a pill once and it has only cause a little spotting. Recently I have taken the pills a couple hours off one day at 7 PM and the other day was 9 like usual. I started bleeding, not spotting. This happened exactly a week before my placebo pills. Will this bleeding continue into my withdrawal bleeding?
No responses have yet been posted. Add your response to this question.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2013 • 1 answer
Abnormal Uterine Bleeding - I've been on my cycle for over a month. My doctor prescribed me trinessa
Updated 3 Aug 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer
Updated 17 Mar 2015 • 2 answers
Posted 11 Nov 2018 • 0 answers